Top > Saitama Mathematical Journal > Vol. 20 -- Vol. 11

Vol.20 (2002) -- Vol. 11 (1993)

Vol. 20 (2002)

1-7: Banaru, M.
On minimality of a Sasakian hypersurface in a W3-manifold.
9-23: Uchiumi, J.
Controllability of a system coupled by Euler-Bernoulli beams with simply supported boundary.
25-33: Kawasaki, M.
The number of Weierstrass points on certain cyclic branched coverings of the projective line.
35-43: Ishibashi, T.
On the uniqueness of viscosity solutions of $\infty$-Laplace type PDE. 35--43.
45-62: Vasilieva, O.
Two-parameter algorithm for optimal control problems with boundary conditions.

Vol. 19 (2001)

1: OWA, S. and SRIVASTAVA, H. M.
New criteria for certain classes of analytic functions with negative coefficients
7: V. KANDASAMY, W. B.
On strongly subcommutative near rings
9: FUJITA, H.
The minimum discriminant of totally real argebraic number fields of degree 9 with cubic subfields II

Vol. 18 (2000)

EBIHARA, M.
Some remarks on infinitesimal deformations of a conic bundle I (Abstract)
EBIHARA, M.
Some remarks on infinitesimal deformations of a conic bundle II (Abstract)
NAGASE, M.
Twister space and the Seiberg-Witten equation

Vol. 15 (1997)

ZAHARIA, M.
The homology of the Milnor fiber of a function germ defined on an arrangement of hyperplanes
DE SMEDT, S.
On Sloane's sequence 1484
SUNAGA, J.
Some arithmetic Fuchsian groups with signature $(0;e_1,e_2,e_3,e_4)$ II (Abstract)
MATSUSHITA, D.
On smooth 4-fold flops (Abstract)
KWON, J.-H. and PAK, J.S.
CR-submanifolds of $(n-1)$ CR-dimension in a Complex projective space (Abstract)
NISHIYAMA, K.
A remark on Jacobian fibrations on K3 surfaces (Abstract)
TSUJIOKA, K.
Remarks on controllability of Euler-Bernoulli equations with a singular boundary condition (Abstract)
TAKEUCHI, K.
Correction to the paper "Subgroups of the modular group with signature $(0; e_1, e_2, e_3, e_4)$"

Vol. 14 (1996)

AOUF, M.K., and SRIVASTAVA, H.M.
A certain subclass of convex functions with negative coefficients
BEJANCU, A
Null hypersurfaces of semi-Euclidean spaces
DJORIC, M.
Geometry of geodesic tubes on Kahler manifolds
TAKEUCHI, K.
Subgroups of the modular group with signature (0; e_1, e_2, e_3, e_4)
KIMURA, M.
Curves in SU(n+1)/SO(n+1) and some submanifolds in P^n(C)
NAGAI, S.
Totally geodesic submanifolds of hypersurfaces in complex space forms

Vol. 13 (1996)

AOUF, M.K. and SRIVASTAVA, H.M.
Certain families of analytic functions with negative coefficients
BIANCOFIORE, A. and LIVORNI, E.L.
The asymptotic behavior of the set of polarized, negative Kodaira dimension, surfaces as the sectional genus or the degree goes to infinity
TSUJIOKA, K.
On controllability of Euler-Bernoulli equations with a singular boundary condition
OHNARI, S.
Controllability of coupled vibrating beams with control applied at coupled point

Vol. 12 (1994)

NAGAI, S
Reduction in Codimension of Mixed Foliate CR-submanifoldsof a Quaternion Manifold
S.-Y. SHAW and S. PISKAREV
Asymptotic Behaviour of Some Semigroup-related Functions
UCHIUMI, M
A Note on the O(n)-Equivalent Unoriented Analogue of Ellipitic Genera
ZAHIRA, A
On the Poincare series of the Milnor Algebra of a Product of two Weighted Homogeneous Functions

Vol. 11 (1993)

XIN, L
Some Results on D-Bimodules
OKUMURA, M
Conformal First Normal Space of Submanifold
FUJIKI, A., KOBAYASHI, R. and LU, S
On the Fundamental Group of Certain Open Normal Surfaces
KAWAMOTO, S
Codimension Reduction for Real Submanifold of a Quaternionic Projective Space
HAMADA T
On Real Hypersurfaces of a Quaternionic Projective Space
FANIA, M.L. and LIVRONI, E.L.
Polarized Manifolds (X, L) of dimension >= three, \Delta-genus three, dim Bs |L| <= 0 and degree >= 2 \Delta (X,L)-1